# SDR DALA2016101707400

- Difficulty date: October 16, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN COMPT LT PSU RAIL AT STATION 867 STRINGER 8L, FRAME CRACKED AT AFT I/B FASTENER HOLE.  MAINTENANCE REPAIRED STATION 867 STRINGER 8L CRACKED FRAME IAW PRI 550644-14AD.
